# SDR REXA04029

- Difficulty date: November 8, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RECEIVED (FLAPS HALF-SPEED) MESSAGE ON BLOCK OUT.  FLAP SYSTEM INSPECTED FECU CHECKED FOR CODES, NO CODES FOUND.  SYSTEM RESET, PLACED FLAPS ON 72 HOUR WATCH IAW AD 98-20-01.
